International Journal of Computational Intelligence Research (IJCIR)

Volume 2, Number 1 (2006)

 


Global attractivity of the periodic solution to the static neural network model 

with S-type distributed delays


Wang Min
Department of Mathematics, Ocean University of China, No.23 Xianggangdong Road, Qingdao 266071, China

 

Wang Linshan

Department of Mathematics, Ocean University of China, No.23 Xianggangdong Road, Qingdao 266071, China

 

Abstract
In this paper, we investigate the existence and global attractivity of the periodic solution to static neural network models with S-type distributed delays on a finite interval. The results are available to many models.

Keywords
Static neural network models, periodic solution, global attractor, Lebesgue-Stieltjes integration

______________________________________________________________________________________
[UP]